# SDR ABXA9701972

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 79107821
- Condition: Corroded
- Location: Bs 1197
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND FUSELAGE EXTERIOR SKIN CORRODED THROUGH AT STA 1197 FROM LONGERON 24L TO VENTRAL STAIR JAMB. REPLACED SKIN IAW DC9 SRM 51-30-2 AND 51-30-5.
